That sounds like a very unfortunate series of complaints. You are suffering from a very debilitating condition, as you know, and it is important to continue to have regular follow-up with your doctors
to make sure that you can return to your optimal health. That being said, there is a percentage of patients who will continue to suffer some degree of symptoms for a prolonged period even after the clot has resolved. While it would be important to know more of your story to accurately tell you anything, it is likely that you will continue on some blood thinners for some time. Your symptoms will hopefully continue to improve as the other clots break up, but I am not sure that anyone would be able to tell you that for sure. There are occasions when the nerves can be injured or sensitized that can make people prone to pain or abnormal sensations for a prolonged period. At this point, it will be most important to continue to work with your doctors and follow the course of the clots, and please speak with him or her regarding your questions. It may also be important for you to work with physical or occupational therapists
as you seek to return to your former level of health. Good luck!